# SDR RAAA99B2011

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-CHECK, FOUND BULGE IN SEAT TRACK OUTER FLANGE BS 520 AT LBL 45.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-10-01.  M54 NR 230.
